American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76N99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Soyeun Jung and Jinghua Yao. Stability of ZND detonations for Majda’s model. Quart. Appl. Math. 70 (2012) 69-76.
Abstract, references, and article information
View Article: PDF

[2] Stuart S. Antman and J. Patrick Wilber. The asymptotic problem for the springlike motion of a heavy piston in a viscous gas. Quart. Appl. Math. 65 (2007) 471-498. MR 2354883.
Abstract, references, and article information
View Article: PDF

[3] J. A. Mackenzie and K. W. Morton. Finite volume solutions of convection-diffusion test problems . Math. Comp. 60 (1993) 189-220. MR 1153168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas Hagstrom and S. I. Hariharan. Accurate boundary conditions for exterior problems in gas dynamics . Math. Comp. 51 (1988) 581-597. MR 935075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerrold E. Marsden, Tudor Raţiu and Alan Weinstein. Semidirect products and reduction in mechanics . Trans. Amer. Math. Soc. 281 (1984) 147-177. MR 719663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1